# SDR CALA2020011900175

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED AT STA312+9 AND LBL 45 REF NR 99866999. REMOVED AND REPLACED INTERCOSTAL AT CABIN FLOOR STRUCTURE STA312+9 AND LBL 45 IAW SRM 51-40-02 AND SRM 51-40-05 REF NR 99866999 C/W INSPECTION.
